Follow
m. louzari
m. louzari
professor tetouan
No verified email
Title
Cited by
Cited by
Year
Minimal prime ideals of skew PBW extensions over 2-primal compatible rings
M Louzari, A Reyes
Revista Colombiana de Matemáticas 54 (1), 39-63, 2020
122020
Ore extensions of extended symmetric and reversible rings
LB Yakoub, M Louzari
International Journal of Algebra 3 (9), 423-433, 2009
122009
Generalized Rigid Modules and Their Polynomial Extensions
M Louzari, A Reyes
The Moroccan Andalusian Meeting on Algebras and their Applications, 147-158, 2018
32018
On quasi-Baer rings of Ore extensions
B Yakoub
arXiv e-prints, arXiv: 0708.2283, 2007
32007
On skew polynomials over pq-Baer and pp-modules
M Louzari
arXiv preprint arXiv:1101.5415, 2011
12011
Ore extensions of principally quasi-Baer rings
B Yakoub, M Louzari
JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS 13 (2), 137-151, 2009
12009
Associative and non-associative algebras and applications
M Siles Molina, L El Kaoutit, M Louzari, B Yakoub, MT Benslimane, ...
Springer Nature Switzerland, 2020
2020
Ideales primos minimales de extensiones PBW torcidas sobre anillos compatibles 2-primal/Minimal prime ideals of skew PBW extensions over 2-primal compatible rings
M Louzari, A Reyes
Revista Colombiana de Matemáticas 54 (1), 39, 2020
2020
Skew polynomial rings over idempotent reflexive and abelian rings
M Louzari
Palestine Journal of Mathematics 7, 2018
2018
On -skew McCoy modules
M Louzari
arXiv preprint arXiv:1704.00191, 2017
2017
Skew polynomial rings over abelian and idempotent reflexive rings
M Louzari
arXiv preprint arXiv:1503.03461, 2015
2015
On McCoy condition and semicommutative rings
M Louzari
arXiv preprint arXiv:1204.5205, 2012
2012
Problème liés à certaines extensions d'algèbres
M Louzari
Université Abdel Malek Essaâdi, Faculté des Sciences, Tétouan, 2009
2009
A note on -reversibility and -symmetry of skew power series rings
M Louzari
arXiv preprint arXiv:0902.3992, 2009
2009
Ore extensions of principally quasi-Baer rings
M Louzari
arXiv preprint arXiv:0709.0325, 2007
2007
Ore Extensions of Extended Symmetric and Reversible Rings
M Louzari
arXiv preprint arXiv:0709.0515, 2007
2007
ORE EXTENSIONS OF PRINCIPALLY QUASI-BAER RINGS
BENY L’MOUFADAL, M LOUZARI
arXiv preprint arXiv:0709.0325, 2007
2007
ORE EXTENSIONS OF SYMMETRIC AND REVERSIBLE RINGS
BENY L’MOUFADAL, M LOUZARI
arXiv preprint arXiv:0709.0515, 2007
2007
POLYNOMIAL EXTENSIONS OF SYMMETRIC AND REVERSIBLE RINGS
BENY L’MOUFADAL, M LOUZARI
arXiv preprint arXiv:0709.0515, 2007
2007
On quasi-Baer rings of Ore extensions
BENY L’MOUFADAL, M LOUZARI
arXiv preprint arXiv:0708.2283, 2007
2007
The system can't perform the operation now. Try again later.
Articles 1–20